It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 20 for ck levels and lipitor. (0.088 seconds)

... Taking statins and tricor at the same time is generally considered poor practice and is advised against . This combo can cause major problems in some people, below is the warning. ... (6 replies)
... Whats the matter with these doctors , mixing statins and fenofibrates is a no no . You are just asking for trouble . They specifically warn against even in the warnings. ... (7 replies)
... Thanks fuzzflyer, was not the news i wanted to hear but i can accept that, i do eat well and am not going to dwell on the cholesterol except in what i eat, i also am hypo which when it started so did my high cholesterol. ... (14 replies)

... I have been on Lipitor , bad news. ... (14 replies)
... wonder you had problems , in the warnings for tricor they "specifically" say not to use with statins as the risks of rhabdo outweigh the benefits . Your doctor and or pharmicists should have warned you . Below is justa blurb from the side effects . ... (7 replies)
... That helped with the bloated feeling I was having. However, abdominal pain still remains. Also, I have an EGD done every two years and no sign of an ulcer for the past 10 years. ... (6 replies)
... Under the left side ribecage edge: possible pancreatitis; right side: gall-bladder; central or either-side: ulcer! I'd have a test done for antibodies to H.pylorii if you have not already to rule out small ulceration. Usually night-time dosing is not as necessary as once thought. It was originally recommended because most of the manufacture of LDL in the liver occurs while... (6 replies)
... total levels. I just had the blood test done this week, and have never had it done before. I don't know if my doctor checked the wrong box on the blood test order, or decided it was a good idea. ... (6 replies)
... You did not mention your dosage. He developed pain on 10mg over eight years and was almost physically floored when it was increased to 20mg. His CPK level was 208, but rose to the current level while off Lipitor. ... (6 replies)
... He probably should have mentioned it to you, but the big worry about statins is the rare possiblity of rhabdomyolysis and in this condition the CPK is raised to levels of many THOUSANDS. Two quick cases I pulled up on the showed levels of 17,000 and 29,900. ... (6 replies)
... Prior to the start of lipitor the cardiologist told me something about a number of 259 cholesterol, but as I mentioned when I went this month, it went down to 160 (6 replies)
... I began taking lipitor in early May 2005. When I went to my cardiologist in early July 2005, he told me that my cholesterol was 160, and to come back in three months. I asked him to fax the blood results to me internist. ... (6 replies)
... I have a long history of high cholesterol and I have tried everything in the book. ... (14 replies)
May 24, 2004
... Get a new doctor. CK levels can be normal even though there is severe muscle damage caused by statins. You lost weight, and now your cholesterol is down. Obviously you have changed your eating habits. That probably was more to do with the cholesterol loss and the medication. ... (28 replies)
... that muscle damage can begin to occur in patients with normal CK levels. You said that your total cholesterol was 247, but what were your other numbers, such as HDL, LDL, and triglycerides? ... (16 replies)
... related muscle damage can also occur in patients with normal CK levels. I'm not saying that your pains are related to the Lipitor. Maybe yes, and maybe no. But you should immediately bring this to your doctor's attention. ... (10 replies)
... weeks ago I started having some real bad muscle and joint aches. ... (1 replies)
... I don't think there are any tests to measure the amount of muscle damage one has. About the only thing doctors do is measure CK levels in the blood to see if there is muscle damage actively occuring. ... (31 replies)
... it's every bit as legit as yours, and is for Baycol, the statin drug which was recently pulled from the market due to safety concerns. ... (34 replies)
... I contacted my doctor and said I felt pretty tired and weak so he drew some more blood and said my levels were high and please discontinue. That was a little over a month ago. I thought the only blood enzyme test they did was for the liver enzymes which were fine. ... (4 replies)

Pages: 1

All times are GMT -7. The time now is 06:39 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!